# SDR 95ZZZM257

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Part number: 57530101
- Condition: Crack
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CRACK ON NR 1 PYLON OUTBOARD SIDE LOWER PLANK STATION YN 277.8.  REMOVED FASTENERS IN AREA FABRICATE DOUBLER FROM 7075-T6 .125 AND TRIPLERS FROM 7075-T6 .190 AND .160, LOCATE DRILL UP.  TREATED AND PRIMED AND INSTALLED IAW DOUGLAS NR GLP01505 AND FILE NR 273426.
